Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 12, Number 2

All articles in this issue are freely accessible.

The twelfth summer meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 12 (1905), 53-63
More Information
Full-text PDF Free Access     Request Permissions
A set of generators for ternary linear groups
Ida May Schottenfels.
Bull. Amer. Math. Soc. 12 (1905), 63-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558273
Note on the structure of hypercomplex number systems
Saul Epsteen.
Bull. Amer. Math. Soc. 12 (1905), 69-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558274
A geometric property of the trajectories of dynamics
Edward Kasner.
Bull. Amer. Math. Soc. 12 (1905), 71-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558275
On the possible numbers of operators of order 2 in a group of order $2^{m}$
G. A. Miller.
Bull. Amer. Math. Soc. 12 (1905), 74-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558276
On the arithmetic nature of the coefficients in groups of finite monomial linear substitutions
W. A. Manning.
Bull. Amer. Math. Soc. 12 (1905), 77-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558277
Notes
Bull. Amer. Math. Soc. 12 (1905), 92-100
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 12 (1905), 101-106
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lectures on the Calculus of Variations, by Oskar Bolza.
Reviewer: E. R. Hedrick
Bull. Amer. Math. Soc. 12 (1905), 80-90
Review information
Full-text PDF Free Access
The Elements of Analytic Geometry, by Percey F. Smith and Arthur Sullivan Gale.
Introduction to Analytic Geometry, by Percey F. Smith and Arthur Sullivan Gale.
Reviewer: O. D. Kellogg
Bull. Amer. Math. Soc. 12 (1905), 90-92
Review information
Full-text PDF Free Access